# SDR YENA20110608266

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 20,197 hours, 7,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 763A000003
- Part serial: 21276
- Condition: Failed
- Location: Ac Pack
- Part time: 26,205 hours, 9,136 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 968 FLL-BOS, ON DESCENT OUT OF 25,000 FEET CREW REPORTED ECAM MESSAGE PACK 1 FAULT WITH PACK 2 ALREADY IN MEL THE CREW DESCENDED TO 10,000 FEET.  PACK 1 WAS UNSTABLE AND TEMP INDICATION AMBER XXX'S.  TECHNICIAN REMOVED AND REPLACED COMPRESSOR TEMP SENSOR ON PACK NR 1 IAW AMM 21-61-11-04.  ALL OPS CHECK NORMAL.
